# SDR SWAA2022092051751

- Difficulty date: September 9, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED BS 500D STR 19L / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-OG-0 STEP#9.  VERIFIED SRM 51-10-02 IS APPLICABLE FOR REPAIR.  REMOVED GUSSET CRACKED AT BS500D STR.19L AT FWD CARGO;IAW SRM 51-40-02.  LOCATED AND DRILLED NEW GUSSET WHIT P/N 143A9481-6;LOT#1489915;IAW SRM 51-40-05 AND DWG#143A7902.OK TO INSTALL.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] INSTALLED NEW GUSSET IAW SRM 51-40-02 AND DWG #143A7902.;[04] VERIFIED MEASUREMENT TABLE.;[05] VERIFIED CORRECTIVE ACTION 3.
